Alert archive / Utah / Wind Advisories in 2011
Wind Advisory 3, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at Apr 7, 2011, 3:41 AM MDT for Grand County, San Juan County, Uintah County, Utah. It took effect at Apr 7, 2011, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2011, 3:41 AM MDT (09:41 UTC)
- In effect from
- Apr 7, 2011, 12:00 PM MDT
- Expired
- Apr 7, 2011, 9:02 PM MDT
- In force
- 9 hr
- Issued by
- NWS Grand Junction, CO
Counties Grand County, UT, San Juan County, UT, Uintah County, UT
The radar
The Grand Junction radar (KGJX), 124 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 9.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2088 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003 WWUS75 KGJT 070941 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 341 AM MDT THU APR 7 2011 ...STRONG SOUTHWEST WINDS FOR PORTIONS OF EASTERN UTAH... .STRONG AND GUSTY SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON AS A STORM SYSTEM MOVES INTO CALIFORNIA AND NEVADA. UTZ022-027-029-071900- /O.NEW.KGJT.WI.Y.0003.110407T1800Z-110408T0300Z/ SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...BLANDING...BLUFF...MEXICAN HAT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 341 AM MDT THU APR 7 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...WINDS WILL STRENGTHEN AND BECOME GUSTY THIS AFTERNOON AND CONTINUE THROUGH EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AFTER 300 PM. * WINDS...SUSTAINED 15 TO 30 MPH WITH OCCASIONAL GUSTS TO 45 MPH. * VISIBILITY...LOCALIZED BLOWING DUST MAY REDUCE VISIBILITY BELOW 1 MILE AT TIMES. * IMPACTS...MOTORISTS...ESPECIALLY DRIVERS OF HIGH-PROFILE VEHICLES AND MOTORCYCLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$ UTZ025-028-071900- /O.NEW.KGJT.WI.Y.0003.110407T1800Z-110408T0600Z/ TAVAPUTS PLATEAU-LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITY OF...MONTICELLO AND VICINITY 341 AM MDT THU APR 7 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR ELEVATIONS ABOVE 7500 FEET... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR ELEVATIONS ABOVE 7500 FEET. * TIMING...WINDS WILL STRENGTHEN AND BECOME GUSTY THIS AFTERNOON AND CONTINUE THROUGH EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AFTER 300 PM. * WINDS...SUSTAINED 20 TO 35 MPH WITH GUSTS TO 60 MPH. SUSTAINED WINDS OF 35 TO 45 MPH ARE POSSIBLE THIS EVENING. * VISIBILITY...LOCALIZED BLOWING DUST MAY REDUCE VISIBILITY BELOW 1 MILE AT TIMES. * IMPACTS...DRIVERS OF HIGH-PROFILE VEHICLES AND MOTORCYCLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$ JAD
2 follow-up statements
887 WWUS75 KGJT 071837 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1237 PM MDT THU APR 7 2011 ...STRONG SOUTHWEST WINDS FOR PORTIONS OF EASTERN UTAH... .STRONG AND GUSTY SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON AS A STORM SYSTEM MOVES INTO CALIFORNIA AND NEVADA. UTZ022-027-029-080300- /O.CON.KGJT.WI.Y.0003.000000T0000Z-110408T0300Z/ SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...BLANDING...BLUFF...MEXICAN HAT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 1237 PM MDT THU APR 7 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...WINDS WILL STRENGTHEN AND BECOME GUSTY THIS AFTERNOON AND CONTINUE THROUGH EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AFTER 300 PM. * WINDS...SUSTAINED 15 TO 30 MPH WITH OCCASIONAL GUSTS IN EXCESS OF 45 MPH. * VISIBILITY...LOCALIZED BLOWING DUST MAY REDUCE VISIBILITY BELOW 1 MILE AT TIMES. * IMPACTS...MOTORISTS...ESPECIALLY DRIVERS OF HIGH-PROFILE VEHICLES AND MOTORCYCLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$ UTZ025-028-080315- /O.CON.KGJT.WI.Y.0003.000000T0000Z-110408T0600Z/ TAVAPUTS PLATEAU-LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITY OF...MONTICELLO AND VICINITY 1237 PM MDT THU APR 7 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...WINDS WILL STRENGTHEN AND BECOME GUSTY THIS AFTERNOON AND CONTINUE THROUGH EVENING. THE STRONGEST WINDS ARE EXPECTED TO OCCUR AFTER 300 PM. * WINDS...SUSTAINED 20 TO 35 MPH WITH GUSTS TO 60 MPH. SUSTAINED WINDS OF 35 TO 45 MPH ARE POSSIBLE THIS EVENING. * VISIBILITY...LOCALIZED BLOWING DUST MAY REDUCE VISIBILITY BELOW 1 MILE AT TIMES. * IMPACTS...DRIVERS OF HIGH-PROFILE VEHICLES AND MOTORCYCLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT A SIGNIFICANT WIND EVENT IS EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. USE EXTRA CAUTION. PEOPLE...ESPECIALLY THOSE WITH RESPIRATORY ILLNESSES... HEART DISEASE...THE ELDERLY...AND CHILDREN ARE RECOMMENDED TO STAY INDOORS AND AVOID PROLONGED OUTDOOR EXERCISE OR HEAVY EXERTION DUE TO WIND-BLOWN DUST. && $$
281 WWUS75 KGJT 080302 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 902 PM MDT THU APR 7 2011 UTZ025-028-080415- /O.CAN.KGJT.WI.Y.0003.000000T0000Z-110408T0600Z/ TAVAPUTS PLATEAU-LA SAL AND ABAJO MOUNTAINS- INCLUDING THE CITY OF...MONTICELLO AND VICINITY 902 PM MDT THU APR 7 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO WEAKEN DURING THE NIGHT AND THOUGH WINDS WILL REMAIN BREEZY...WIND RELATED HAZARDS ARE NO LONGER A CONCERN FOR THE AREA. $$ UTZ022-027-029-080415- /O.CAN.KGJT.WI.Y.0003.000000T0000Z-110408T0300Z/ SOUTHEAST UTAH-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...BLANDING...BLUFF...MEXICAN HAT...MOAB... CASTLE VALLEY...THOMPSON SPRINGS 902 PM MDT THU APR 7 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ALLOWED THE WIND ADVISORY TO EXPIRE. WINDS WILL CONTINUE TO WEAKEN DURING THE NIGHT AND THOUGH WINDS WILL REMAIN BREEZY...WIND RELATED HAZARDS ARE NO LONGER A CONCERN FOR THE AREA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Apr 6, 9:11 PM MDT, 6 hours 30 minutes earlier.
Area forecast discussion, Apr 6, 9:11 PM MDT, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
911 PM MDT WED APR 6 2011
.UPDATE...
FURTHER UPDATES MADE TO THE FORECAST AS 00Z NAM12 AND RUC13
CONTINUED TO INDICATE LITTLE SUPPORT FOR ADDITIONAL SNOW ACROSS THE
NORTHERN MOUNTAINS OF COLORADO. ALL OF THE ACTION HAS SHIFTED TO
THE SOUTHERN AND SOUTHWEST CENTRAL MOUNTAINS THIS EVENING AS THE
FRONT HAS SLOWLY PUSHED ACROSS THOSE AREAS. MOUNTAIN OBSERVATION
POINTS AND SNOTELS CONFIRMED WHAT THE MODELS WERE INDICATING AND
THEREFORE FEEL COMFORTABLE PULLING DOWN HILITES OVER THE NORTHERN
MOUNTAINS. LEFT MENTION OF SCATTERED SNOW SHOWERS...BUT LITTLE
ADDITIONAL ACCUMULATIONS.
&&
.SHORT TERM...TONIGHT THROUGH FRIDAY...
THE FRONT THAT WAS OVER THE NORTH THIS MORNING CONTINUES TO WASH
OUT...WITH SOME ENERGY SAGGING SOUTHWARD LOWERING THE CLOUD DECK
ALONG THE I-70 CORRIDOR. BUT SO FAR ONLY A FEW LIGHT SHOWERS HAVE
BEEN REPORTED AT RIFLE AND EAGLE. SNOW CONTINUES OVER THE MOUNTAINS
OF NORTHWEST COLORADO THIS AFTERNOON...WITH OBSERVATIONS AT TIMES
REPORTING RAIN...OR MIXED RAIN AND SNOW AT THE VALLEY SITES. THE
BAROCLINIC ZONE WILL CONTINUE TO STRETCH ACROSS THE FLATTOPS AND PARK
RANGES THROUGH TONIGHT...WITH SNOW LINGERING INTO THE MORNING HOURS.
THE OTHER FEATURE OF INTEREST IS THE CUT OFF LOW PRESSURE CENTER
OPENING UP AND MOVING INLAND OVER BAJA CALIFORNIA AT THIS TIME.
MOISTURE AND ENERGY OUT AHEAD OF IT WILL CONTINUE TO STREAM INTO
UTAH AND WESTERN COLORADO CARRIED BY THE STRENGTHENING SOUTHWEST
FLOW. THIS TREND SEEN ON SATELLITE IMAGES WITH DEEPER MOISTURE IN
CENTRAL ARIZONA THIS AFTERNOON. AS THE WEAKENING LOW CONTINUES TO
TRACK TO THE NORTHEAST THIS EVENING...PRECIPITATION WILL SPREAD INTO
SOUTHWEST COLORADO WITH 700 MB SPECIFIC HUMIDITIES REACHING 4 G/KG.
SNOW LEVELS WILL INITIALLY BE QUITE HIGH WITH NO CHANGE IN THINKING
FROM PREVIOUS FORECASTS. PRESENT ADVISORIES HANDLE THE SITUATION
WELL. THE LOW PRETTY MUCH GETS ABSORBED BY THE SOUTHWEST FLOW THAT
WILL STRENGTHEN AHEAD OF THE DEEPENING LOW ALONG THE WEST COAST...
THEN PASS OVER THE FORECAST AREA LATE TONIGHT. AS THIS FEATURE
APPROACHES AND PASSES...IT WILL INTERACT SOMEWHAT WITH THE BAROCLINIC
ZONE UP NORTH FOR CONTINUED SNOW OVER THE PARK AND FLATTOPS RANGES.
ONCE THIS WAVE PASSES THE FLOW BECOMES MORE SOUTHERLY AS THE MORE
SIGNIFICANT CLOSED LOW PRESSURE CENTER CONTINUES TO DROP SOUTHWARD
OVER CALIFORNIA. IN ADDITION MOISTURE WILL CONTINUE TO BE CARRIED
ACROSS THE AREA WITH A SERIES OF HARD TO RESOLVE WAVES IN THE
ENERGETIC FLOW. EACH WAVE WILL PROVIDE SOME LIFT...ENHANCING THE
ALREADY AMPLE OROGRAPHICS. ALSO SURFACE WINDS WILL HAVE TO WATCHED
FOR THURSDAY...AND AGAIN ON FRIDAY...ESPECIALLY OVER SOUTHEAST UTAH
WHERE WIND HILITES MAY BE NEEDED. BUT WITH THE EXPECTED CLOUD
COVER...WILL HOLD OFF FOR NOW FOR THURSDAY...AND FRIDAY STILL TOO FAR
IN THE FUTURE IN THIS COMPLICATED PATTERN.
.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...
MODELS IN PRETTY GOOD AGREEMENT WITH HIGH AMPLITUDE PROGRESSIVE
PATTERN THIS FCST CYCLE AS A MAJOR STORM SYSTEM APPROACHES THEN
PASSES OVER THE REGION THU-SUN. THIS WILL BE FOLLOWED BY ANOTHER
WEAKER WEATHER DISTURBANCE NEXT TUE-WED.
UPPER CLOSED LOW EJECTS EWRD THROUGH SRN CA FRIDAY NIGHT WHICH
BRINGS ITS BAROCLINIC BOUNDARY/COLD FRONT THROUGH SERN UTAH...
THEN STRETCHING NEWRD ACROSS THE NW PLATEAU. GOOD MOISTURE AND
DYNAMICAL FORCING ASSOCIATED WITH THE ABOVE MENTIONED BOUNDARY...
SO WILL BUMP UP POPS IN THAT AREA. THE UPPER LOW THEN MOVES ACROSS
CNTRL AZ SATURDAY...THEN ACROSS THE 4 CORNERS SATURDAY NIGHT BRINGING
WIDESPREAD PRECIP TO OUR CWA. THIS STORM TRACK SHOULD FAVOR THE SRN
MTNS WHERE SNOWPACK HAS BEEN RUNNING BELOW NORMAL.
AFTER THE SYSTEM PASSES TO THE EAST SUNDAY A NORTHWESTERLY FLOW
WILL PRODUCE INSTABILITY/OROGRAPHIC SHOWERS MAINLY OVER THE NRN MTNS
AND IN THE VICINITY OF VAIL PASS. SHOWERS WILL BE TAPERING OFF
OVERNIGHT.
SHORT LIVED DRYING WILL OCCUR MONDAY BUT THE NEXT
WEATHER SYSTEM WILL ALREADY BE SPREADING CLOUDS INTO THE NWRN
PORTION OF THE CWA BY AFTERNOON WITH SHOWERS DEVELOPING OVER THE
MTNS. PRECIPITATION WILL BECOME MORE WIDESPREAD TUE AND WED AS THE
TROF DEEPENS OVER THE GRT BASIN AND THEN MOVES EWARD THROUGH OUR CWA.
&&
.AVIATION...
MOISTURE WILL CONTINUE TO SPREAD OVER THE AREA FROM THE SOUTHWEST
RESULTING IN LOWER CEILINGS AND AN INCREASED CHANCE OF PRECIPITATION.
OVER NORTHWEST COLORADO...SHOWERS AND LOW CLOUDS WILL CONTINUE TO
PRODUCE MVFR CONDITIONS AT TIMES...WITH IFR CONDITIONS OVER THE
MOUNTAINS AND FOR BRIEF PERIODS IN THE LOWER ELEVATIONS. OTHER
MOUNTAIN AREAS WILL SEE MVFR AND IFR CONDITIONS DEVELOP THIS EVENING
IN LOW CLOUDS AND SNOW. CONDITIONS WILL ALSO GRADUALLY WORSEN OVER
THE LOWER ELEVATIONS WITH PERIODS OF MVFR AND IFR CIGS AND VSBYS
POSSIBLE LATE THIS EVENING AND OVERNIGHT. UNSETTLED CONDITIONS WILL
CONTINUE THROUGH THURSDAY.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...WINTER WEATHER ADVISORY UNTIL NOON MDT THURSDAY FOR ZONES
012-018-019.
UT...NONE.
UPDATE.........NL
SHORT TERM.....EH
LONG TERM......MC
AVIATION.......EHHazardous weather outlook, Apr 6, 6:00 AM MDT, 21 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 600 AM MDT WED APR 6 2011 COZ001>014-017>023-UTZ022>025-027>029-071200- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 600 AM MDT WED APR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... RAIN AND SNOW WILL SPREAD ACROSS THE AREA TODAY AND TONIGHT. GREATEST SNOW ACCUMULATIONS WILL BE IN THE SAN JUAN...WEST ELK AND SAWATCH MOUNTAINS TONIGHT WHERE A WINTER WEATHER ADVISORY IS IN EFFECT FOR LATE TODAY AND TONIGHT. THE SNOW WILL CAUSE TRAVEL DIFFICULTIES OVER HIGH MOUNTAIN PASSES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AN EXTENDED PERIOD OF SIGNIFICANT WEATHER IS EXPECTED THURSDAY THROUGH SATURDAY AS A STRONG PACIFIC STORM MOVES OVER THE AREA. MOUNTAIN SNOW...VALLEY RAIN...AND AFTERNOON AND EVENING THUNDERSTORMS SHOULD ACCOMPANY THIS STORM. OCCASIONAL TRAVEL DIFFICULTIES CAN BE EXPECTED OVER THE HIGH MOUNTAIN PASSES. WINDY CONDITIONS WILL DEVELOP THURSDAY AFTERNOON AND CONTINUE INTO FRIDAY...ESPECIALLY ACROSS THE CENTRAL AND SOUTHERN VALLEYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. TGJT
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.